# SDR AUS20020984

- Difficulty date: September 1, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705403
- Condition: Failed
- Location: Nose/Tail Landin
- Component: Nose/Tail Landin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION ATTACHMENT LUG FOR THE EXTENSION SPRING FAILED. NOSE LANDING GEAR COLLAPSED DURING LANDING.
